# SDR CALA2015061893995

- Difficulty date: June 14, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 53,099 hours, 20,363 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 340 RECEIVED A YELLOW HYD RES OVHT ECAM MSG.  REPLACED YELLOW SYS CHECK VLV 3083GM & YELLOW SYS TEMP XMITTER.  LEAK CHECKED GOOD, ALL TESTS NORMAL.  ENG RUN, CYCLED FLIGHT CONTROLS WITH NO DISCREPANCIES.
